# SDR DHL9872160D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 600 FRAME INNER FLANGE BETWEEN STR 5R AND 6R DENTED.  CUT OUT DAMAGED AREA, INSTALLED FRAME REPAIR PER SRM 53-10-4, 8 X 3' X 1.  N/R 3218.
